DOI QR코드

DOI QR Code

Statistically Convergent Fuzzy Sequence Spaces by Fuzzy Metric

  • Das, Paritosh Chandra
  • Received : 2011.10.25
  • Accepted : 2012.11.07
  • Published : 2014.09.23

Abstract

In this article we study different properties of the statistically convergent and statistically null sequence classes of fuzzy real numbers with fuzzy metric, like completeness, solidness, sequence algebra, symmetricity and convergence free.

Keywords

Fuzzy real number;statistical convergence;solid space;symmetric space;sequence algebra;convergence free

References

  1. H. Fast, Sur la convergence statistique, Colloq. Math., 2(1951), 241-244. https://doi.org/10.4064/cm-2-3-4-241-244
  2. J. A. Fridy, On statistical convergence, Analysis, 5(1985), 301-313.
  3. O. Kelava and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems, 12(1984), 215-229. https://doi.org/10.1016/0165-0114(84)90069-1
  4. E. Savas, A note on sequence of fuzzy numbers, Information Sciences, 124(2000), 297-300. https://doi.org/10.1016/S0020-0255(99)00073-0
  5. S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems, 33(1989), 123-126. https://doi.org/10.1016/0165-0114(89)90222-4
  6. F. Nuray and E. Savas, Statistical convergence of sequences of fuzzy real numbers, Math. Slovaca, 45(3)(1995), 269-273.
  7. T. Salat, On Statistically convergent sequences of real numbers, Math. Slovaca, 30(2)(1980), 139-150.
  8. I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66(1959), 361-375. https://doi.org/10.2307/2308747
  9. R. Syau Yu, Sequences in fuzzy metric space, Comput Math. Appl., 33(6)(1997), 73-76.
  10. B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35(5)(2004), 655-663.
  11. B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50(2010), 565-574. https://doi.org/10.5666/KMJ.2010.50.4.565
  12. B. C. Tripathy and A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput and Math. with Appl., 59(2)(2010), 1031-1037. https://doi.org/10.1016/j.camwa.2009.09.006
  13. B. C. Tripathy and B. Sarma, Sequence spaces of fuzzy real numbers defined by Orlicz functions, Math. Slovaca, 58(5)(2008), 621-628.
  14. B. C. Tripathy and B. Sarma, Double sequence spaces of fuzzy numbers defined by Orlicz function, Acta Math. Scien., 31B(1)(2011), 134-140.
  15. B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32(11)(2001), 1689-1694.

Cited by

  1. On the fuzzy stability problem of generalized cubic mappings vol.32, pp.3, 2017, https://doi.org/10.3233/JIFS-16460